Journal of the Mathematical Society of Japan

$n$-dimensional complex space forms immersed in $\displaystyle \{n+\frac{n(n+1)}{2}\}$-dimensional complex space forms

Koichi OGIUE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 518-526.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854900

Digital Object Identifier
doi:10.2969/jmsj/02430518

Mathematical Reviews number (MathSciNet)
MR0310809

Zentralblatt MATH identifier
0235.53040

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

OGIUE, Koichi. $n$-dimensional complex space forms immersed in $\displaystyle \{n+\frac{n(n+1)}{2}\}$-dimensional complex space forms. J. Math. Soc. Japan 24 (1972), no. 3, 518--526. doi:10.2969/jmsj/02430518. https://projecteuclid.org/euclid.jmsj/1259854900


Export citation